why do i get stomach flu symptoms everytime i get my period? ots always on the first or second day whichever day is longer and it ends around 5 or 5:30 its been going on for 3 or 4 years now and i just really want to know why it happens. nothing will stay down not even medicine help please
Going by your symptoms, it seems that you are suffering from pre menstrual syndrome. Premenstrual syndrome is the name of a group of physical and emotional symptoms that start 7 to 14 days before your menstrual period begins. The symptoms usually resolve within a few days after bleeding starts.
You can control it by lifestyle adjustment. Drink plenty of fluids, eat frequent small meals, fresh fruits and vegetables, cut down on caffeine and eat Calcium rich foods include dairy products, dark green vegetables, nuts, grains, beans and canned salmon and sardines (with bones). Calcium supplements may also be used.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
You can take OTC pain killers for the muscle cramps.
Hi, I was wondering if my stomach flu caused my menstrual cycle? I recently got the stomach flu on Thanksgiving (before eating any of the thanksgiving food) And i still haven't gotten my period, i'm just getting worried about it. I was hoping you could tell me about it. Thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.